# SDR SWAA114454

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 43,900 hours, 25,535 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 111A2000
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND CENTER WING BOX SHEAR FITTING CRACKED AT BS 540, LBL 40.87.  R&R FITTING PER SRM.
